# SDR 06FDEA0486

- Difficulty date: February 1, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED TWO PLACES BS 700 STR 22-25R.  REPAIRED BS 700 FRAME IN TWO PLACES BETWEEN STR 22R - 23R AND BETWEEN S24R AND S25R IAW SRM 51-40-3.
